MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-45-060-120-P6
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A supera 4.5x60mm self expanding stent was advanced and deployed in the p1/p2 popliteal segment.When trying to resheath the delivery catheter, the delivery component became entrapped in the p2 segment of the stent and fractured.A 5.0mm coronary balloon was attempted to advance over the 0.014 miracle bros wire to expand the stent around the retained fragment.This was unsuccessful.Next a 0.014 fielder xt was attempted to wire around the retained fragment to get a balloon next to the delivery component, which was unsuccessful.Finally, and amplatz 9.0mm gooseneck snare was advanced and attempted to entrap the device - which was unsuccessful.At this point, the decision was made to abort the procedure and call vascular surgery for consultation for fragment removal.The wires were removed.The sheath was exchanged for standard 6fx12cm sheath which was sutured into place.The stent system was removed two days later.

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR
3200 lakeside drive
santa clara CA 95054
MDR Report Key8168775
Report Number8168775
Device Sequence Number11186715
Product Code NIP
UDI-Device Identifier08975370026245
UDI-Public(01)08975370026245
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
Report Date (Section F) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberS-45-060-120-P6
Device Catalogue NumberS-45-060-120-P6
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight99
Date Report Sent to FDA12/06/2018